# SDR USAASB99266

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 10604764
- Condition: Out Of Position
- Location: Rt Service Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2733 - FLT DEPARTURED IAD, EN ROUTE TO FLL, OPERATING WITH MEL 26-12.  AIRCRAFT BEGAN OT EXPERIENCED CABIN PRESSURE FLUCTUATIONS.  AIRCRAFT HAD BEEN FLYING AT FL240 DUE TO MEL RESTRICTION WHEN THE CABIN ALTITUDE ROSE TO 8,500 FEET AND A PRESSURE DIFFERENTIAL OF 5.2.  PRESSURIZATION STABILIZED FOR A SHORT TIME BEFORE CLIMBING TO 9,000 FEET WITH A DIFFERENTIAL OF 5.0.  CAPTAIN DESCENDED TO FL180 AND THE CABIN STABILIZED IN STANDBY MODE FOR A WHILE UNTIL THE CABIN ALTITUDE BEGAN TO CLIMB AGAIN.  CAPTAIN DESCENDED TO FL100 AND THE CABIN STABILIZED.  FLIGHT DIVERTED TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REINSTALLED THE DOOR SEAL AT THE LOWER FORWARD CORNER OF
